Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Early periods, usually regular, on contraceptive pill. Taken anti fungal tablets. Is this cause of early periods?

I have been on Cliest contraceptive pill for nearly 5years and my periods have always been regular when they should be. My period has come a week early this month and I am not sure why?

I have recently been prescribed antifungals (Terbinafine 250mg) for a nail infection but cannot find anything online which links the 2. Could this be the cause of my early period?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The antifungal medication does NOT affect the way that the birth control pills works - it is not the cause of your early period. In terms of the early period, this might just be related to taking the pill and thinning of the lining of the uterus which leads to early breakthrough bleeding. Ask you doctor about a new pill and check a pregnancy test!

I hope that this helps and good luck!
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor